Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have PCOS. Taking clomid and trying for pregnancy. Got pregnant, started spotting. What's wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
Hi, I have had PCOS my whole life. I started my period at 13 and have been irregular ever since (I am now 42). Sometimes not having a period for six months or more. I started taking metformin about six months ago for diabetes. My period became quite regular (every month for the last six months). Two months ago, I started taking Clomid to try and conceive. Last month I became pregnant (didn't know it) and then lost it (that's when I found out). This month, I had a very light, brown colored discharge which I assumed was the beginning of a new period. Well, three days later and no period, just the same light brown discharge. When I wipe, it looks like the tail end of a cycle (VERY light), except the color is brown. Can you please tell me what this could mean?
Posted Sat, 23 Mar 2013 in Pregnancy
Answered by Dr. Rakhi Tayal 8 minutes later

Thanks for posting your query.

Since there is only a mild brown colored discharge, it may be due to a hormonal disturbance or an implantation bleeding.

You need to test your urine for pregnancy using a highly sensitive test kit available at all the pharmacies. In case the test is negative and pregnancy is ruled out, you can wait for your next regular period or wait for a better flow over next 3-4 days.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.

Wishing you good health.

Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor